# SDR CALA2010072000339

- Difficulty date: July 15, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N19623
- Make and model: Boeing 737524
- Aircraft serial: 27527
- Aircraft time: 42,197 hours, 22,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0306 ABB FLOOR SUPPORT STA 772 RBL 3 HAS CORROSION TRIMMED OUT DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS REF ECRA 5321-01732 REV A.
